Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 52, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Oct 24, 2015, 1:37 PM CDT for Nueces County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2015, 1:37 PM CDT (18:37 UTC)
- Expired
- Oct 24, 2015, 2:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 20 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
915
WFUS54 KCRP 241837
TORCRP
TXC355-241900-
/O.NEW.KCRP.TO.W.0052.151024T1837Z-151024T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
137 PM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL NUECES COUNTY IN SOUTHERN TEXAS...
* UNTIL 200 PM CDT
* AT 136 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DRISCOLL...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ROBSTOWN AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
PETRONILA AND NORTH SAN PEDRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2756 9763 2756 9770 2781 9773 2780 9758
TIME...MOT...LOC 1836Z 181DEG 24KT 2764 9767
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 1:17 PM CDT, 20 minutes earlier.
Area forecast discussion, Oct 24, 1:17 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT SAT OCT 24 2015
.DISCUSSION...RECORD PWAT VALUES OF 2.46 INCHES (AIDED BY A
PACIFIC TAP FROM REMNANT PATRICIA MOISTURE) ALONG WITH A DEEP
WARM LAYER WILL MAXIMIZE WARM RAIN PROCESSES AND RESULTING
PRECIPITATION EFFICIENCY THROUGH TONIGHT ACROSS SOUTH TX. STRONG
FORCING IN ADVANCE OF A COLD FRONT AND A MID/UPR SW/V TROUGH AXIS
ANCHORED FROM NEW MEXICO INTO NORTHWEST MEXICO WILL FURTHER SET
THE STAGE FOR A HEAVY RAIN AND FLOODING EVENT THROUGH
TONIGHT...ESPECIALLY THE EASTERN HALF OF THE CWA.
COLD FRONT HAS CONTINUED TO SURGE ACROSS THE BRUSH COUNTRY DURING
THE MORNING HOURS AIDED BY A 3-4 MB PRESSURE RISES UPSTREAM. THE
LATEST 18Z SFC ANALYSIS INDICATED THAT A SFC LOW AROUND 1007 MB
WAS LKLY FORMING JUST NORTH OF ALICE. THIS SFC LOW AND ASSCTD
FRONT WL SLOW DOWN SOMEWHAT AS THEY NEAR THE COAST BUT WL STILL
LKLY BE IN AGREEMENT WITH THE FASTER 12Z GFS SOLN. EITHER
WAY...THIS WL TEND TO REFOCUS THE MAIN HVY RAIN THREAT ACROSS THE
EASTERN AND NORTHEASTERN AREAS THROUGH THE AFTN AND EVENING HOURS.
WITH ONGOING MDT-HVY RAIN ACROSS AREAS FURTHER WEST...WL CONTINUE
THE FLASH FLOOD WATCH FOR NOW ACROSS THESE AREAS. DID END THE FFA
AROUND 7 HOURS EARLIER THAN THE PRIOR FCST PACKAGE GIVEN THE
SLIGHTLY FASTER MOVEMENT THAT HAS BEEN OBSERVED.
WENT WITH A WIND ADVY FOR THE GRADIENT FLOW BEHIND THE
STRENGTHENING SFC LOW FOR TONIGHT THROUGH SUNDAY MORNING ACROSS
THE ERN AREAS. WAS TEMPTED TO LOWER THE COASTAL FLOOD WARNING TO A
COASTAL FLOOD ADVISORY SINCE ESTOFS INDICATES THAT TIDAL INCREASES
WL ONLY BE ENOUGH TO SUPPORT 2-2.5 FT MSL FOR MOST AREAS AT THE
TIME OF HIGH TIDE. HOWEVER TO AVOID CONFUSION AND THE FACT THAT A FEW
AREAS MAY GET CLOSE TO 3 FT MSL AT THE HIGH TIDE TNT...WL CONTINUE
THE COASTAL FLOOD WARNING FOR NOW.
MARGINAL CAPE AND MODERATE BULK SHEAR VALUES MAY GIN UP A SHORT-
LIVED TORNADO ACROSS THE COASTAL AREAS AND WATERS THROUGH THIS
EVENING PER SPCS SLIGHT RISK.
&&
.AVIATION...MOSTLY IFR CONDITIONS WL PERSIST THROUGH THIS EVENING
WITH WIDESPREAD RAIN. CEILINGS WL TEND TO SLOWLY IMPROVE
OVERNIGHT AS STRONG NORTHWEST WINDS HELP TO DRY THE LOW LVLS OUT.
THE RAIN WL GRADUALLY END BY EARLY EVENING ACROSS LRD...ALI AND
CRP BY MIDNIGHT...AND VCT BY SUNRISE.
&&
.MARINE...MAINTAINED THE CURRENT SCA FOR TDA AND GALE WARNING TNT.
GALE WARNING CRITERIA WL MOSTLY BE MET WITH THE GUSTS ON THE
BACKSIDE OF THE SFC LOW/FRONT. SEAS WL BUILD TO AS HIGH AS 11-13
FT TMW MORNING AS A RESULT. A GRADUAL LOWERING OF WINDS/SEAS IS
NOT EXPECTED UNTIL SUNDAY NIGHT AND MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 80 69 77 64 78 / 100 100 30 20 10
VICTORIA 76 67 73 61 75 / 100 100 50 20 20
LAREDO 79 63 76 61 78 / 100 40 20 10 10
ALICE 80 67 76 62 78 / 100 90 30 20 10
ROCKPORT 81 69 75 66 75 / 100 100 40 20 20
COTULLA 76 64 76 59 78 / 100 40 20 10 10
KINGSVILLE 81 69 77 63 78 / 100 100 30 20 10
NAVY CORPUS 81 70 77 67 76 / 100 100 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY FROM 10 PM THIS EVENING TO NOON CDT SUNDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
COASTAL FLOOD WARNING UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 2 PM SUNDAY TO 7 AM CDT MONDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
GALE WARNING FROM 10 PM THIS EVENING TO 2 PM CDT SUNDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
MB/80Hazardous weather outlook, Oct 24, 5:40 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 540 AM CDT SAT OCT 24 2015 TXZ229>234-239>247-251045- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 540 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR ALL OF SOUTH TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING. THERE IS A MARGINAL CHANCE FOR AN ISOLATED TORNADO TO DEVELOP OVER THE COASTAL BEND THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT FOR MINOR TO MODERATE TIDAL OVERFLOW AT TIMES OF HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL CONTINUE ON SUNDAY ACROSS SOUTH TEXAS. THE THREAT OF HEAVY RAIN WILL PERSIST SUNDAY MORNING... ESPECIALLY OVER THE COASTAL BEND INTO VICTORIA CROSSROADS. A MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED ALONG GULF FACING BEACHES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL AND FLOODING THIS WEEKEND. GMZ230-235-250-255-270-275-251045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 540 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND NEARSHORE WATERS THROUGH THIS EVENING DUE TO HIGH SEAS AND STRONG WINDS. A GALE WARNING IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND NEARSHORE WATERS FROM 10 PM THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GALE CONDITIONS ARE LIKELY ON SUNDAY AS THE COASTAL LOW DEPARTS... WITH SMALL CRAFT ADVISORIES LIKELY NEEDED FOR A SIGNIFICANT PERIOD THEREAFTER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL AND FLOODING THIS WEEKEND.
In the hours before
Special weather statement, Oct 24, 11:24 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1124 AM CDT SAT OCT 24 2015 TXZ229>232-239>241-244-241715- MCMULLEN-LA SALLE-WEBB-BEE-SAN PATRICIO-JIM WELLS-DUVAL-LIVE OAK- 1124 AM CDT SAT OCT 24 2015 ...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT SOUTHERN MCMULLEN...NORTHWESTERN SAN PATRICIO...NORTHEASTERN WEBB...LIVE OAK...SOUTHWESTERN BEE...NORTHERN DUVAL...NORTHERN JIM WELLS AND SOUTHEASTERN LA SALLE COUNTIES... AT 1123 AM CDT...A LINE OF SHOWERS WAS EXTENDING FROM BEEVILLE TO NEAR COTULLA...AND MOVING SOUTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS. LOCATIONS IMPACTED INCLUDE... BEEVILLE...MATHIS...GEORGE WEST...LAKE CITY...MIDWAY...LOMA ALTA... CLEGG...MOUNT LUCAS...RANCHO DE LA PARITA...SEVEN SISTERS...TYNAN... ANNAROSE...FORT EWELL SITE...RIVER CREEK ACRES...ARGENTA...LAGARTO... DINERO...LAKESIDE...LAKE CORPUS CHRISTI AND PERNITAS POINT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 2805 9767 2791 9912 2831 9920 2843 9779 TIME...MOT...LOC 1623Z 340DEG 26KT 2840 9777 2827 9910 PZ
Special weather statement, Oct 24, 12:04 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1204 PM CDT SAT OCT 24 2015
TXZ229-239-241800-
LA SALLE-WEBB-
1204 PM CDT SAT OCT 24 2015
...STRONG WINDS OCCURING IN WEBB AND SOUTHERN LA SALLE COUNTIES...
AT 1201 PM CDT...AN AREA OF STRONG WINDS WAS MOVING SOUTH THROUGH LA
SALLE AND WEBB COUNTIES...ESPECIALLY ALONG THE RIO GRANDE.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...COLUMBIA
BRIDGE...UNITED SOUTH HIGH SCHOOL...BRUNI...RANCHOS PENITAS WEST...
CALLAGHAN...LAS TIENDAS...LA ESPERANZA RANCH AIRPORT...RIO BRAVO--EL
CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO COUNTRY CLUB...
LAREDO INTERNATIONAL AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY AND
TEXAS A&M INTERNATIONAL UNIVERSITY.
LAT...LON 2726 9949 2730 9949 2731 9954 2734 9951
2741 9949 2749 9948 2750 9953 2757 9951
2761 9955 2760 9958 2764 9960 2763 9964
2768 9973 2820 9976 2820 9949 2815 9880
2727 9880 2727 9933 2732 9937
TIME...MOT...LOC 1701Z 351DEG 17KT 2795 9913
PZLocal storm report, Oct 24, 12:22 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1222 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG FREER 27.88N 98.62W
10/24/2015 DUVAL TX 911 CALL CENTER
FREER POLICE REPORTED TREES AND POWER POLE LINES DOWN
AROUND THE CITY.
&&
ANIEVESLocal storm report, Oct 24, 12:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG ORANGE GROVE 27.96N 97.94W
10/24/2015 JIM WELLS TX BROADCAST MEDIA
WIND DAMAGE REPORTED TO A GAS STATION IN ORANGE GROVE.
&&
ANIEVESLocal storm report, Oct 24, 1:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
133 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN ORANGE GROVE 27.96N 97.94W
10/24/2015 6.00 INCH JIM WELLS TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED EVENT RAINFALL AMOUNTS OF 6
INCHES AT ORANGE GROVE.
&&
ANIEVESThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 3:31 AM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 119 min |
| Oct 24, 4:38 AM CDT | Gale Warning | CRP | 44 hr | |
| Oct 24, 5:38 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 112 min |
| Oct 24, 5:49 AM CDT | Flash Flood Warning | CRP | Live Oak | 116 min |
| Oct 24, 7:47 AM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 118 min |
| Oct 24, 7:52 AM CDT | Areal Flood Advisory | CRP | Aransas, San Patricio | 53 min |
| Oct 24, 8:35 AM CDT | Flash Flood Warning | CRP | Webb | 115 min |
| Oct 24, 9:14 AM CDT | Flash Flood Warning | CRP | Calhoun, Refugio, Victoria | 2 hr |
| Oct 24, 9:37 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 21 days |
| Oct 24, 9:56 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 2 hr |
| Oct 24, 10:40 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, McMullen, Refugio | 2 hr |
| Oct 24, 11:07 AM CDT | Small Craft Advisory | CRP | 56 hr | |
| Oct 24, 11:24 AM CDT | Special Weather Statement | CRP | Live Oak | 51 min |
| Oct 24, 11:44 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 28 hr |
| Oct 24, 12:04 PM CDT | Special Weather Statement | CRP | Webb | 56 min |
| Oct 24, 12:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Webb | 41 min |
| Oct 24, 12:21 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 3 hr |
| Oct 24, 12:23 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Live Oak, Nueces, San Patricio | 2 hr |
| Oct 24, 12:32 PM CDT | Flash Flood Warning | CRP | Webb | 88 min |
| Oct 24, 12:40 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, San Patricio | 95 min |
| Oct 24, 12:48 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Nueces, Refugio, San Patricio | 42 min |
| Oct 24, 12:55 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces, Webb | 50 min |
| Oct 24, 12:58 PM CDT | Special Marine Warning | CRP | 62 min | |
| Oct 24, 1:24 PM CDT | Special Marine Warning | CRP | 51 min | |
| Oct 24, 2:07 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg, Live Oak, McMullen | 113 min |
| Oct 24, 2:07 PM CDT | Special Marine Warning | CRP | 53 min | |
| Oct 24, 2:11 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Oct 24, 2:37 PM CDT | Tornado Warning | CRP | Kleberg | 23 min |
| Oct 24, 2:55 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Oct 24, 3:10 PM CDT | Flash Flood Warning | CRP | Aransas, Goliad, Nueces, Refugio, San Patricio, Victoria | 3 hr |
| Oct 24, 3:32 PM CDT | Tornado Warning | CRP | Nueces | 13 min |
| Oct 24, 3:44 PM CDT | Tornado Warning | CRP | Aransas, San Patricio | 31 min |
| Oct 24, 3:57 PM CDT | Special Marine Warning | CRP | 93 min | |
| Oct 24, 4:16 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 12 hr |
| Oct 24, 4:25 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Oct 24, 5:28 PM CDT | Special Marine Warning | CRP | 47 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.